The dance of the Dogon masks

Leiden Repository

The dance of the Dogon masks

Type: Article / Letter to editor
Title: The dance of the Dogon masks
Author: Beek, W.E.A. van
Journal Title: Traditions
Volume: 8
Start Page: 3
End Page: 8
Pages: 6
Issue Date: 1998
Keywords: Dogon
tradition
Uri: http://hdl.handle.net/1887/9521
Handle: http://hdl.handle.net/1887/9521
 

Files in this item

Description Size View
application/pdf The dance of the Dogon masks 697.3Kb View/Open

This item appears in the following Collection(s)